# SDR RAIA2020012860001

- Difficulty date: January 26, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 44,648 hours, 27,765 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Failed
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

BAG SMOKE EICAS MSG, BAG BOTTLES DISCHARGED---R&R BOTH BAGGAGE FIRE BOTTLES(HIGH RATE AND METERING). ADDITIONAL MX- REPLACED WIRING FROM SG4313 TO SMOKE DETECTORS 1 AND 2 DUE TO WIRES READING 200 OHMS( TEST RESULT WHEM WIRES MEGGERED) PERFORMED BAGG SMOKE TEST AND FOUND NOT DEFECTS
